Unbounded solution of characteristic singular integral equation using differential transform method
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2014, Vol 9, Issue 7
Abstract
In this paper, The differential transform method is extended to solve the Cauchy type singular integral equation of the first kind. Unbounded solution of the Cauchy type singular Integral equation is discussed. Numerical results are shown to illustrate the efficiency and accuracy of the present solution.
Authors and Affiliations
Mohammad Abdulkawi Mahiub
On time fractional Cahn-Allen equation
In [1], Ozkan Guner et al. obtained some exact solutions of the time fractional Cahn-Allen equation. By using the method proposed in [10], we have tested these solutions and have found that they are not the solutions of...
On Interval-Valued Intuitionistic Fuzzy Hyper BCK-Ideals of Hyper BCK Algebras
In this paper, we apply the concept of an interval-valued intuitionistic fuzzy set to hyper BCK-ideals in hyper BCK-algebras. The notion of an interval-valued intuitionistic fuzzification of (strong, weak, s-we...
Applying Graph Coloring To Schedule Doctors' Work In A Hospital.
Scheduling shifts is a tiresome and time consuming task in any business, and particularly in hospitals where errors are costly, rules are plentiful and changes are rapid. The person performing this function (Rota Organiz...
On the solution of Fredholm-Volterra integral equation with discontinuous kernel in time.
The existence of a unique solution of Fredholm-Volterra integral equation (F-VIE) under certain conditions, are discussed and proved. The Fredholm integral term (FIT) is considered in position with continuous kerne...
Two Inequalities and Two Means
The paper presents geometric derivations of Jensen's and Hermite-Hadamard's inequality.Jensen's inequality is further involved to a concept of quasi-arithmetic means. Hermite-Hadamard's inequality is applied to compare t...